MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI CEMENTED STEM 12MMX50MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TRI CEMENTED STEM 12MMX50MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 5560-S-112
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Joint Laxity (4526); Periprosthetic fracture (4902)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: right knee revision surgery today.The previous revision surgery was from another company¿s knee to stryker.The revision today was due to pain and instability.During implant removal most of the distal femur came off with the femoral implant so it was necessary to go to a gmrs implant.No further information is available from the doctor or hospital.Update on 29 apr 2026 based on medical review: tibia with loosening seen around the tibial stem.Implant has fallen into varus, and the medial plateau is collapsed.The tibial stem is impinging on the lateral cortex.Femoral component not clearly loose but in significant extension on the lateral view.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a triathlon stem was reported.The event was confirmed via clinical review.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical records, patient history, sequential x-rays, or exams were provided for review.Based on the images, the pi report and implant usage sheets, a tka was revised to a stryker component.The reasons for revision and prior implant were not defined.The revision went on to become painful and loose.Again, the history leading to the revision was not provided.At revision, there was removal of the distal femoral bone, presumably inadvertent, that required revision to a hinged mrh construct.The outcome of the surgery and postoperative course were not provided for review.Event confirmation: a revision right knee surgery to a stryker component can be confirmed.The reasons for revision and prior component cannot be confirmed.The revision was for loosening which can be confirmed and for pain that cannot be confirmed.The revision components were a mrh hinge based on the implant usage sheets.Root cause: the root cause of the primary tka and the initial revision cannot be ascertained based on the information provided for review.The reason for revision of the stryker component was loosening and reported pain.The need for the mrh implant was femoral bone loss at the time of revision." product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: it was reported that "tibia with loosening seen around the tibial stem.Implant has fallen into varus, and the medial plateau is collapsed".The event was confirmed via medical review.The root cause of this event cannot be determined with certainty.As clinician indicated, "the root cause of the primary tka and the initial revision cannot be ascertained based on the information provided for review.The reason for revision of the stryker component was loosening and reported pain.The need for the mrh implant was femoral bone loss at the time of revision." no further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRI CEMENTED STEM 12MMX50MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key25213874
Report Number0002249697-2026-00413
Device Sequence Number21465881
Product Code JWH
UDI-Device Identifier07613327026528
UDI-Public07613327026528
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2022
Device Catalogue Number5560-S-112
Device Lot Number0057043A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale